HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hello Doctor, I Have Some Skin Allergy On My Face

default
Posted on Sun, 28 Jun 2020
Question: Hello doctor, I have some skin allergy on my face with the sensation of itching and pain. when i took medicine for allergy I feel relaxed in pain and itching.however this pain and itching restore when I stop taking medicines. i had also concerned with local doctors they suggested me to taken Tablet (Allergra 180 mg) and some creams also like Miclogen _C, CIPRO- CF plus, but right now i am using (Quadriderm RF - cream )and taken Allergra 180 tablet.

here i have also uploded some pictures of my face please check and suggest me what could be done?
doctor
Answered by Dr. Drkaushal85 (35 minutes later)
Brief Answer:
It is urticaria.

Detailed Answer:
Thanks for your question on Ask a doctor forum.
I can understand your concern.
I have gone through the images you have provided.
This is urticaria, skin allergy.
In my opinion, you should take Allegra M instead of plain Allegra.
And start Momate (mometasone) cream instead of quadriderm RF.
Take Diclofenac and paracetamol tablet twice daily after some food.
All these for 1 week.
May I know
1. Exact duration of this?
2. Is this for the first time or happened before?
Please reply me answers of above asked questions so that I can guide you better. Wish you good health. Thanks.
Note: For further information on diet changes to reduce allergy symptoms or to boost your immunity, Ask here.

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Drkaushal85

Pulmonologist

Practicing since :2008

Answered : 15005 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello Doctor, I Have Some Skin Allergy On My Face

Brief Answer: It is urticaria. Detailed Answer: Thanks for your question on Ask a doctor forum. I can understand your concern. I have gone through the images you have provided. This is urticaria, skin allergy. In my opinion, you should take Allegra M instead of plain Allegra. And start Momate (mometasone) cream instead of quadriderm RF. Take Diclofenac and paracetamol tablet twice daily after some food. All these for 1 week. May I know 1. Exact duration of this? 2. Is this for the first time or happened before? Please reply me answers of above asked questions so that I can guide you better. Wish you good health. Thanks.